# SDR A6WA200840180

- Difficulty date: March 11, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 12,489 hours, 11,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTS ROW 6 AND 7 INOPERATIVE.  (M)
